MAUDE Adverse Event Report: CREAGH MEDICAL ADVANCE SERENITY 014; PERIPHERAL ANGIOPLASTY BALLOON CATHETER, BASIC

CREAGH MEDICAL ADVANCE SERENITY 014; PERIPHERAL ANGIOPLASTY BALLOON CATHETER, BASIC
Model Number SER14-150-25-100
Medical Device Problem Codes Inflation Problem (1310); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sales rep, (b)(6), reported on (b)(6) 2022 - the balloon burst (12 atm) before the rated burst level (16 atm).No part separated in the patient.The balloon was removed and physician was able to successfully completed the procedure with another device of the same type (different size).The balloon was used over a.014, 300 cm cook hydro st wire during a tibial angioplasty procedure.Initial containment activities indiciate there are no other suspect products in the field.Device evaluation is expected but not started.
 
Event or Problem Description
Per rep - on (b)(6) 2022 - the balloon burst (12 atm) before the rated burst level (16 atm).No part separated in the patient.They removed the balloon and successfully completed the procedure with another device of the same type (different size).The balloon was used over a.014, 300 cm cook hydro st wire.Type of procedure: tibial angioplasty.

Brand Name
ADVANCE SERENITY 014
Common Device Name
PERIPHERAL ANGIOPLASTY BALLOON CATHETER, BASIC
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway, ireland
EI 
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway, ireland
EI  
Manufacturer Contact
holly ramirez
7905 golden triangle drive
eden prairie, MN 55344
MDR Report Key15041569
Report Number3005994106-2022-00003
Device Sequence Number12037813
Product Code LIT
UDI-Device Identifier05391525784830
UDI-Public05391525784830
Combination Product (Y/N)N
PMA/510(K) Number
K171251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberSER14-150-25-100
Device Lot Number22100455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Initial Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale